# SDR P5CA9701320

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION FOUND FWD CARGO COMPARTMENT, BS 995 STR 44R STR.  REPAIRED STRINGERS PER BOEING SRM 53-10-03 FIG 1 AT BS 980-996 STR 44R AREA.
